# SDR AALA20091229DFW05

- Difficulty date: December 27, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 36,308 hours, 4,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33G HAS 1 LAMP INOPERATIVE.  RELAMPED LIGHT.
